# SDR SWIA200210926

- Difficulty date: June 8, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 16,594 hours, 15,893 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PLACARD NEAR FORWARD PASSENGER DOOR IS INOP.  REMOVED AND REPLACED THE LIGHTED PLACARD.
